Florida, 2007Flooding and Damaging Winds in Florida, February 1 to 2, 2007
February 1 to 2, 2007 · NWS JAX · 18 events in 5 counties and zones
A major squall line with multiple supercell thunderstorms moved across north and central Florida. While no tornado touchdowns occurred in the Jacksonville area of responsibility several significant touchdowns occurred just south of Marion and Flagler Counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A major squall line with multiple supercell thunderstorms moved across north and central Florida. While no tornado touchdowns occurred in the Jacksonville area of responsibility several significant touchdowns occurred just south of Marion and Flagler Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Feb 1, 2:52 PM EST, 3 hours 8 minutes earlier.
Area forecast discussion, Feb 1, 2:52 PM EST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EST THU FEB 1 2007
...SLIGHT RISK OF SEVERE STORMS THIS AFTN/EVENING...
.SYNOPSIS...BROAD LOW PRESSURE CONTINUES TO DEVELOP ALONG THE GULF
COAST AND IS MOVING EAST. MSAS ANALYSIS SHOWING 1004 MB LOW SE
OF THE SE LA COAST MOVING ENE. DEWPOINT ANALYSIS PLACES WARM FRONT
ALONG THE FLORIDA PANHANDLE. RADAR/SATELLITE IMAGERY SHOWING
CLUSTERS OF SHOWERS AND THUNDERSTORMS NEAR AND NORTH OF THE WARM
FRONT...MOVING ACROSS THE WEST FLORIDA PANHANDLE INTO SW GA.
AN MCS HAD FORMED SOUTH OF THE FL PANHANDLE AND WAS MOVING EAST.
A CLUSTER OF STRONG STORMS WERE ALSO DEVELOPING SE OF AQQ AND MOVING
RAPIDLY NE. VAD WIND PROFILES FROM JAX AND VAX SHOWING THAT LOW
LEVEL SHEAR WAS INCREASING ACROSS THE AREA WITH 0-1 KM SRH OF
300-400. HOWEVER...WATER VAPOR IMAGERY SHOWING FORECAST AREA
IS UNDER SUBSIDENCE ALOFT WHICH IS HELPING TO SUPPRESS CONVECTION.
ALSO THE 18Z GFS SOUNDING SHOWING A WEAK SUBSIDENCE INVERSION
BETWEEN 900 AND 700 MB. TEMPS HAVE WARMED INTO THE LOWER TO MID 70S
ACROSS MUCH OF NE FL. WINDS WERE SSW AT A SUSTAINED 20 MPH.
.SHORT TERM (TONIGHT-SUN)...THE SUBSIDENCE ALOFT WILL COME TO AN
END AS SHORT WAVE ALONG THE GULF COAST MOVES EAST TO ACROSS THE
AREA THIS EVE. THE GFS IS THE MODEL OF CHOICE IN THAT IT IS DOING
THE BEST JOB WITH THE INTENSITY OF THE LOW BUT IS A LITTLE FAST.
THE LOW WILL TRACK ENE ALONG THE FL PANHANDLE COAST THIS EAST
THEN RAPIDLY REDEVELOP OFF THE SC COAST OVERNITE TONIGHT.
AS FOR SEVERE WX...THERE IS A TORNADO WATCH IN EFFECT JUST
WEST OF OUR AREA THROUGH 03Z. THE JET DYNAMICS AND LOW LEVEL SHEAR
ARE FAVORABLE FOR SEVERE STORMS AND TORNADOES...BUT THE MID LEVEL
LAPSE RATES ARE WEAK AND INSTABILITY IS LACKING. MOST OF THE
CONVECTION WE GET...AT LEAST INITIALLY...WILL BE ELEVATED. ITS
POSSIBLE A FEW STORMS MAY BE ABLE TO GET GOING AND COULD CAUSE
ISOLATED TORNADOES WHICH WOULD DEPEND HOW MUCH JUICY AIR WE CAN GET
INTO THE AREA. FOR NOW...WILL LEAVE THAT WORDING OUT OF THE ZONE
FORECAST AND WAIT TO SEE WHAT HAPPENS TO THE WATCH OUT TO THE WEST.
REGARDLESS...LOOKS LIKE GOOD RAIN POTENTIAL WITH MANY AREAS GETTING
1 TO 2 INCHES OF RAIN (ISOLATED HEAVIER AMOUNTS) TONIGHT INTO EARLY
FRIDAY. ON FRIDAY A COLD FRONT WILL PUSH THROUGH THE AREA AS THE LOW
RACES NE. WILL LOWER POPS FROM NW TO SE DURING THE DAY...HAVE KEPT
POPS GOING ALL DAY IN THE SE. THE FRONT STAYS STALLED JUST TO OUR
SOUTH THIS WEEKEND BUT MODELS INDICATING SHORT WAVE ENERGY MAY MOVE
ALONG IT RESULTING IN RAIN JUST TO OUR SOUTH...POSSIBLY EDGING NORTH
INTO OUR AREA. WILL KEEP POPS GOING BOTH SAT & SUN BUT DECREASE THEM
NW TO SE SUNDAY AFTERNOON.
.LONG TERM...(MON-THURS)...HIGH PRESSURE WEAKENS OVER THE AREA
MONDAY FOLLOWED BY A STRONGER CANADIAN HIGH (1030 MB+) BUILDING IN
FROM THE NORTH TUES-THURS. DEEP UPPER TROUGH GETS ESTABLISHED ACROSS
THE EASTERN U.S. THIS RESULTS IN A RETURN TO BELOW NORMAL TEMPS NEXT
WEEK WITH A FREEZE INLAND LATE AT NIGHT/EARLY MORNING TUES-THURS.
&&
.AVIATION...MAIN CONCERN WILL BE FOR STRONG THUNDERSTORMS TO IMPACT
ALL TAF SITES LATE THIS AFTERNOON AND EVE. STRONG LOW LEVEL
JET RESULTING IN LOW LEVEL WIND SHEAR AT ALL SITES.
&&
.MARINE...BOSTON TECHNIQUE CONTINUES TO INDICATE WIND GUSTS TO NEAR
GALE FORCE THIS AFTERNOON AND EVENING...THUS WILL HOLD OFF GALE
WARNING. WILL CONTINUE TO MENTION OCCASIONAL GUSTS TO GALE FORCE IN
ZONES. SERIES OF LOW PRESSURE AREAS WILL RIDE ALONG QUASI-STATIONARY
FRONTAL BOUNDARY JUST TO THE NORTH AND THESE FEATURES COUPLED WITH
HIGH PRESSURE SYSTEM OVER THE WESTERN ATLANTIC WILL MAINTAIN STRONG
SOUTHERLY WINDS THROUGH TONIGHT. CONDITIONS WILL IMPROVE FROM THE
NORTH LATE TONIGHT WHEN LAST IN SERIES OF LOW PRESSURE AREAS
POSITIONS TO OUR NORTH...WITH TRAILING COLD FRONT PUSHING INTO THE
LOCAL WATERS. MODEL GUIDANCE CONTINUE TO SUGGEST ISOLATED
THUNDERSTORM ACTIVITY IN THE LOCAL WATERS THIS AFTERNOON AND
EVENING...WITH POTENTIAL FOR STRONG WIND GUSTS AND ROTATING
THUNDERSTORMS POSSIBLY PRODUCING WATERSPOUTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 51 68 45 53 / 90 20 20 30
SSI 57 69 49 56 / 90 20 20 40
JAX 61 71 49 58 / 90 40 20 40
SGJ 63 73 53 60 / 80 50 20 50
GNV 63 72 51 59 / 90 50 20 50
OCF 64 72 53 62 / 90 60 20 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 12 PM EST FRIDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
PETERSON/ZAPPE/KEEGANHazardous weather outlook, Feb 1, 4:25 PM EST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EST THU FEB 1 2007
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-020600-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
425 PM EST THU FEB 1 2007
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...REMAINDER OF TODAY AND TONIGHT...
...TORNADO WATCH NUMBER 14 IN EFFECT FOR NORTHEAST FLORIDA AND MOST
OF SOUTHEAST GEORGIA UNTIL 1 AM...
...LAKE WIND ADVISORY THROUGH 5 PM FOR NORTHEAST FLORIDA AND
COASTAL SOUTHEAST GEORGIA...
A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHEAST UNITED
STATES TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE...WITH
THE STRONGEST STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...
HAIL...AND POSSIBLY TORNADOES. PERIODS OF HEAVY RAINFALL CAN BE
EXPECTED...WITH RAINFALL TOTALS RANGING FROM 1 TO 2 INCHES ACROSS
MUCH OF THE AREA. STORM MOTION WILL BE TO THE NORTHEAST AT 50 MPH.
SUSTAINED SOUTHERLY WINDS BETWEEN 15 TO 25 MPH ARE EXPECTED THROUGH
THE REMAINDER OF THE AFTERNOON MAINLY ACROSS NORTHEAST FLORIDA AND
COASTAL SOUTHEAST GEORGIA. WIND GUSTS UP TO 35 MPH WILL BE
POSSIBLE...STRONGEST NEAR THE COAST AND ALONG THE ST. JOHNS RIVER.
OCCASIONAL GALE FORCE WIND GUSTS WILL BE POSSIBLE OVER THE COASTAL
WATERS THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A STALLED FRONTAL BOUNDARY WILL CONTINUE RAIN CHANCES ACROSS THE
FORECAST AREA THIS WEEKEND. PERIODS OF HEAVY RAINFALL WILL BE
POSSIBLE.
TEMPERATURES WILL DROP TO NEAR FREEZING INLAND MONDAY...TUESDAY AND
WEDNESDAY MORNINGS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED IN THE TORNADO WATCH AREA.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
CARROLL
In the hours before
Special weather statement, Feb 1, 4:00 PM EST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 PM EST THU FEB 1 2007
FLZ020-021-GAZ162-012145-
ECHOLS-HAMILTON-SUWANNEE-
400 PM EST THU FEB 1 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
SUWANNEE...HAMILTON AND WESTERN ECHOLS COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EST...
AT 400 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM WEST LAKE TO
SUWANNEE SPRINGS...MOVING NORTHEAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JENNINGS...JASPER AND
STATENVILLE THROUGH 445 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. EXCESSIVE LIGHTNING
IS ALSO PRESENT WITH THESE STORMS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
DEESE
Special weather statement, Feb 1, 4:22 PM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 PM EST THU FEB 1 2007
GAZ163-012145-
CLINCH-
422 PM EST THU FEB 1 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EST...
AT 422 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 25 MILES SOUTHWEST OF ARGYLE...OR 10
MILES NORTHEAST OF STATENVILLE...MOVING NORTHEAST AT 45 TO 55 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ARGYLE
THROUGH 445 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
THE AREA REMAINS UNDER A TORNADO WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
TRABERT
Special weather statement, Feb 1, 5:10 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EST THU FEB 1 2007
FLZ021>023-030-012245-
BAKER-COLUMBIA-SUWANNEE-UNION-
510 PM EST THU FEB 1 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR UNION...
SUWANNEE...BAKER AND COLUMBIA COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 545 PM EST...
AT 510 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES
SOUTH OF LURAVILLE TO 8 MILES WEST OF DUKES...MOVING EAST AT 55 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OBRIEN...
LURAVILLE...DUKES...MCALPIN...LAKE BUTLER...COLUMBIA...HOUSTON...
LULU...JOHNSTOWN AND WELLBORN THROUGH 545 PM EST. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
THE AREA REMAINS UNDER A TORNADO WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
TRABERT
Special weather statement, Feb 1, 5:50 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EST THU FEB 1 2007
FLZ023-025-030>032-012315-
BAKER-BRADFORD-CLAY-DUVAL-UNION-
550 PM EST THU FEB 1 2007
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD...
UNION...CLAY...BAKER AND DUVAL COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 615 PM EST...
AT 550 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
WEST OF BROOKER TO 6 MILES WEST OF LAWTEY TO 11 MILES WEST OF
NORMANDY...MOVING EAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND SAMPSON...NEW
RIVER...MAXVILLE...BROOKER...STARKE...JACKSONVILLE INTERNATIONAL
AIRPORT...OCEANWAY...NORMANDY...LAWTEY AND KINGSLEY THROUGH 615 PM
EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
THE AREA REMAINS UNDER A TORNADO WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
TRABERT
Event by event
8 heavy rain, 8 thunderstorm wind, 2 flood. Local standard time, as filed.
Heavy Rain, Flagler
- When
- February 1, 6:00 PM EST to February 2, 12:00 PM EST
- Where
- Flagler County, Bunnell
- Reported by
- Emergency Manager
- Coordinates
- 29.470, -81.270
Storm Total Rainfall reports across the county indicated between 4 and 7.5 inches of rain fell across the county. Some significant rainfall reports as of 12:30 local time, 6.70 inches at the Flagler County EOC 5.75 inches at South Flagler Beach, 6.10 inches at the Flagler County Airport, 6.00+ inches in North Palm Coast, Bunnell and Princess Estate, 5.20 inches at Quail Hollow in Palm Coast, 5.48 inches in Central Flagler Beach, 3.50 inches in North Quail Hollow in Palm Coast, 5.80 inches in North Seminole Woods of Palm Coast, 5.50 inches in Palm Harbor, 4.00 inches in Plantation Bay, 4.22 inches in North Flagler Beach, 6.95 inches in northeast Palm Coast, 7.25 inches in west central Palm Coast, 5.00 inches in Seminole Woods, 7.50 inches in east Palm Coast on Utility Dr, 5.00 at Painters Hill, and 6.40 inches at Daytona North.
Heavy Rain, Marion
- When
- February 1, 6:00 PM EST to February 2, 4:00 AM EST
- Where
- Marion County, 2 mi SSW of Orange Spgs
- Reported by
- COOP Observer
- Coordinates
- 29.473, -81.963
Measured 7.23 inches of rain.
Heavy Rain, Marion
- When
- February 1, 6:00 PM EST to February 2, 1:00 AM EST
- Where
- Marion County, Lowell
- Reported by
- Trained Spotter
- Coordinates
- 29.330, -82.200
Heavy Rain, St. Johns
- When
- February 1, 6:00 PM EST to February 2, 4:00 AM EST
- Where
- St. Johns County, 2 mi W of Marineland
- Reported by
- Emergency Manager
- Coordinates
- 29.670, -81.263
Estimated 6 inches of rainfall. Rain Gauge overflowed.
Heavy Rain, Marion
- When
- February 1, 6:00 PM EST to February 2, 4:00 AM EST
- Where
- Marion County, 0.6 mi W of Salt Spgs
- Reported by
- Trained Spotter
- Coordinates
- 29.350, -81.740
A trained spotter measured 7.68 inches of rainfall.
Heavy Rain, St. Johns
- When
- February 1, 6:00 PM EST to February 2, 4:00 AM EST
- Where
- St. Johns County, 4 mi NE of Hastings
- Reported by
- COOP Observer
- Coordinates
- 29.761, -81.473
Heavy Rain, Marion
- When
- February 1, 6:00 PM EST to February 2, 4:00 AM EST
- Where
- Marion County, Ocala
- Reported by
- Amateur Radio
- Coordinates
- 29.180, -82.130
HAM operator received reports of 5 to 7 inches of rain over the City of Ocala overnight.
Heavy Rain, Alachua
- When
- February 1, 11:00 PM EST to February 2, 1:00 AM EST
- Where
- Alachua County, (Gnv)gainesville Arp
- Reported by
- Newspaper
- Coordinates
- 29.680, -82.270
GNV Regional Airport 3.05 inches of rain. Over four inches reported in the southern portions of Alachua County. The Florida Highway Patrol reported numerous crashes, mainly due to hydroplaning. Source: Gainesville Sun, Feb 3, 2007.
Thunderstorm Wind, Flagler
- When
- February 2, 12:00 AM EST
- Where
- Flagler County, 0.6 mi E of Bunnell
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.470, -81.260
Widespread power outages in Bunnell.
Thunderstorm Wind, Putnam
- When
- February 2, 12:05 AM EST
- Where
- Putnam County, 0.69 mi N of Crescent City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 29.440, -81.520
The Frontier Dance Hall in Crescent City reported numerous trees down.
Thunderstorm Wind, Marion
- When
- February 2, 12:30 AM EST to 12:36 AM EST
- Where
- Marion County, 0.92 mi SE of Anthony
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.291, -82.109
Tree fell on mobile home trapping person inside. Trees blown down and did damage to two homes resulting in two injuries in one of the homes.
Thunderstorm Wind, Putnam
- When
- February 2, 12:30 AM EST
- Where
- Putnam County, 1.93 mi WSW of Crescent Lake
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.470, -81.530
Trees down at intersection of U.S. Highway 17 and Union Avenue.
Thunderstorm Wind, Putnam
- When
- February 2, 12:30 AM EST
- Where
- Putnam County, 2.51 mi WNW of Georgetown
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 29.390, -81.690
Trees down on National Forest Road 43 between Salt Springs and Fort Gates Ferry.
Thunderstorm Wind, Marion
- When
- February 2, 12:30 AM EST
- Where
- Marion County, 1.51 mi NNE of Ocala Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 29.190, -82.210
Trained spotter estimated wind speeds of 60 mph. Heavy rain.
Thunderstorm Wind, Flagler
- When
- February 2, 1:20 AM EST
- Where
- Flagler County, 1.5 mi NE of Bunnell
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 29.485, -81.252
Heavy rainfall occurring at report time.
Thunderstorm Wind, Marion
- When
- February 2, 3:30 AM EST
- Where
- Marion County, 1.84 mi SE of Sunset Harbor
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 28.960, -81.950
Fencing shattered in neighborhood.
Flood, Flagler
- When
- February 2, 4:00 AM EST to 10:30 AM EST
- Where
- Flagler County, 2.16 mi SSW of Espanola
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.471, -81.334
County Road 205 between Daytona North and State Road 100 closed for around a mile stretch. Depth of water up to the tops of car tires.
Flood, St. Johns
- When
- February 2, 4:00 AM EST to 12:00 PM EST
- Where
- St. Johns County, 4.5 mi SSE of Hastings
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 29.660, -81.491
Heavy rainfall and poor drainage contributed to flooding in the Flagler Estates neighborhood in St. Johns County. Several roads were flooded with at least one car in a ditch following the flooding. Some portions of the roadway were washed out. Source 2/3/2007 St. Augustine Record.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Extreme Cold in Illinois, February 1 to 19, 200712 deaths · 14 events
- Tornadoes and Coastal Flood in Florida, February 1 to 2, 200715 injured · $62 million · EF3 · 5 events
- Winter Weather in Arkansas, February 1 to 2, 20071 death · 12 events
- Cold in Wisconsin, February 1, 20071 death · 1 event
- High Surf in Oregon, February 1, 20071 death · 1 event
- Flood in Alaska, February 1 to 2, 2007$1.6 million · 1 event
- Drought in Oklahoma, February 1 to 28, 2007$500,000 · 16 events
- Drought in Texas, February 1 to 28, 2007$180,000 · 6 events
- Winter Weather in Missouri, February 1, 20076 injured · 10 events
- Winter Weather in Texas, February 1 to 2, 20071 injured · $25,000 · 9 events
- Winter Storm and Heavy Snow in Georgia, February 1, 200732 events
- Winter Storm and Winter Weather in North Carolina, February 1, 200721 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 11098, 11099, 11100, 11101, 11102, 11103, 11104, 37464, 11091, 11092, 11093, 11094, 11095, 11097, 11111, 11096, 11106, 11117.